# SDR DALA2024020601602

- Difficulty date: February 3, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 CORROSION ON BUSHING OF O/B FLAP DRIVE ARM I/B POSITION AFT SIDE 2E/A ON LH WING. CORRECTIVE ACTION: REPLACED BUSHINGS (2E/A) OF O/B FLAP DRIVE ARM I/B POSITION AFT SIDE L/H PER AIRBUS CMM 57-53-21. (0185487)
